MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9735602
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is known at the time of filing.A medtronic representative went to the site to test the equipment.Testing revealed that a component replacement was required.The system then passed the system checkout and was found to be fully functional.No devices were returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used intra/peri-operatively of a functional endoscopic sinus surgery (fess) procedure.It was reported that, during a case, the emitter has an orange dotted line.The nurse checked the axiem box and has a red 7.The site tried using other usb ports but no changes.The site had to abort navigation.There was a less than 1-hour delay to the procedure and no impact on patient outcome.

Brand Name
FUSION COMPACT
Common Device Name
EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8350852
Report Number1723170-2019-00696
Device Sequence Number13888250
Product Code PGW
UDI-Device Identifier00643169672956
UDI-Public00643169672956
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K153247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735602
Device Catalogue Number9735602
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1